# SDR MEX2002358

- Difficulty date: September 12, 2002
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Condition: Overheated
- Location: Ram Air Turbine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: D

## Discrepancy

FLT 934 - MEX-SAT - AIRCRAFT RETURNED TO PLATFORM DUE RAT AND EPR LIMIT OUR OF SERVICE INDICATIONS.  DURING CHECK IT WAS DETECTED THAT THE RAT INDICATOR OVERHEATED.  THE R2-5 RAT INDICATOR WAS REPLACED IAW MM 34-10-0, TESTS CORRECT.  (M)
